I wrote here recently about my plan to wean off my psych meds. I informed my pdoc of these plans and asked him to write down a weaning schedule, which he did, begrudgingly.
So far, so good. I’m off hydroxyzine and will be off wellbutrin in another week. Today, i looked online for some recommended weaning plans for trazodone and found several that advise decreasing the dose by 10% each month. After some very precise calculations, i arrived at around a year – as i take 450mg each night. My pdocs schedule would have me completely weaned in 5 weeks.
I also read a great many patient experiences with trazodone withdrawal. A lot of them had a BAD time of it.
Soooo… i got to wondering if my pdoc purposely shortened my wean so that i would have a horrible withdrawal and come crawling back to him with my brains scrambled and in need of his help. [“I tried to tell you so.”]
I know how this sounds. Am i being paranoid or am i onto something? Doc